# SDR CALA0800921

- Difficulty date: September 26, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- Aircraft time: 57,678 hours, 30,967 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6573782
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

02/21/2008, LEFT HORIZONTAL STABILIZER STATION 108 16 INCHES AFT OF LEADING EDGE PANEL APPROXIMATELY 8.5" X 2.5" X .300 DEPTH.  COMPLETED INTERIM REPAIR OF LEFT HORIZONTAL STABILIZER PER SRM 55-10-01 REPAIR 4, ISSUED DIP TO INSPECT FASTENERS EVERY 3,000 FLT HRS AND INSTALL SOLID FASTENERS WITHIN 15,000 FLT CYC'S AFTER BLIND FASTENERS INSTALLED.  09/26/2008, REMOVED DAMAGE AND INSTALLED PERMANENT REPAIR PER SRM 55-10-01, REPAIR 7.
